Computable numerations of families of general recursive functions
Algebra i logika, Tome 11 (1972) no. 5, pp. 588-607
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1972_11_5_a7,
author = {S. S. Marchenkov},
title = {Computable numerations of families of general recursive functions},
journal = {Algebra i logika},
pages = {588--607},
year = {1972},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1972_11_5_a7/}
}
S. S. Marchenkov. Computable numerations of families of general recursive functions. Algebra i logika, Tome 11 (1972) no. 5, pp. 588-607. http://geodesic.mathdoc.fr/item/AL_1972_11_5_a7/